# SDR MASA2010012700094

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 18,092 hours, 12,603 cycles
- Engine: Ge CF348C5B1
- Engine time: 16,125 hours, 11,276 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FAN VIBE IN FLIGHT (1.7-1.8 IN CRUISE).  R2 ALL BLADES & PERFORMED NR 1 ENG FAN BLADE LUBE.
